# SDR WX0A2021032973673

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 45,712 hours, 27,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Part serial: 4648
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU BATTERY 13WL FAILED EPSU TEST / R/R AFT EPSU BATTERY 13WL IAW AMM 33-51-38 PB401. OPS CHECK GOOD."
